# SDR 0301049995

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 77,421 hours, 70,038 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A ROLL WHEN THE SLATS WERE INITIALLY EXTENDED.  COM PROCEDURES COMPLIED WITH AND WHEN THE CIRCUIT BREAKER FOR THE SLAT EXTEND RELAY WAS PULLED AND RESET PER THOSE PROCEDURES THE BLUE SLAT EXTEND LIGHT ILLUMINATED.  LANDING WAS WITHOUT FURTHER INCIDENT AT MKE.  MAINTENANCE INSPECTED THE SLAT OPERATING SYSTEM BUT FOUND NO PROBLEMS AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  ALL TESTS RESULTS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
